# SDR CALA2022121203349

- Difficulty date: December 9, 2022
- Submitted: December 12, 2022
- Operation: Air carrier
- Aircraft: N77865
- Make and model: Boeing 757324
- Aircraft serial: 32589
- Aircraft time: 64,641 hours, 19,010 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Intercostal
- Part number: 140N2505032
- Condition: Cracked
- Location: Sta1260-1288
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR BEAM INTERCOSTAL CRACKED IN MULTIPLE PLACES ALONG THE UPPER L CHANNEL BETWEEN FS1280, BL0. REPLACED NEW UPPER CHORD AT STATION 1260-1288 BL0 IAW SRM 51-40-07 PAR.7. WORKED PERFORMED AT AMES IN ILN ON N/R 152595-0100-0058 BY V931825 AS A MAJOR REPAIR.
